# SDR DALA2025030301645

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 43,394 hours, 5,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMERGENCY LIGHT OUT AT SEAT ROW 40 ABC. CORRECTIVE ACTION: REPAIRED WALL CONNECTOR PER A330 AMM 33-52. (6759841)
